# SDR SWAA2022112875543

- Difficulty date: November 26, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 22,235 hours, 10,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ROW 15 TO ROW 27 EMERGENCY LIGHTS INOP / [01] REPLACED EMERGENCY LIGHT BATTERY PACK AT ROW 15 PER AMM 33-51-06 OPS CHECK GOOD. NO FURTHER DEFECTS
